Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A double scale of weighted $L^2$ spaces


Author: Reese T. Prosser
Journal: Bull. Amer. Math. Soc. 81 (1975), 615-618
MSC (1970): Primary 46E30, 46E35, 46Fxx
DOI: https://doi.org/10.1090/S0002-9904-1975-13760-8
MathSciNet review: 0361758
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. W. Goodman, Differential operators of infinite order on a Lie group, J. Math. Mech. 19 (1969/70), 879-894. MR 41 #396. MR 255736
  • 2. T. Kato, A generalization of the Heinz inequality, Proc. Japan Acad. 37 (1961), 305-308. MR 26 #2876. MR 145345
  • 3. L. Schwartz, Théorie des distributions. Tome II, Actualités Sci. In dus t., no. 1122 = Publ. Inst. Math. Univ. Strasbourg, 10, Hermann, Paris, 1951. MR 12, 833. MR 41345
  • 4. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., no. 30, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 MR 44 #7280. MR 290095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35, 46Fxx

Retrieve articles in all journals with MSC (1970): 46E30, 46E35, 46Fxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13760-8

American Mathematical Society